# SDR UALA2011070703370

- Difficulty date: July 6, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 34,658 hours, 14,098 cycles
- Engine: Iae V2522A5
- System (JASC): 7932 · Engine Oil Quantity
- Part: Computer
- Part number: 350E5500202
- Part serial: 80
- Condition: Faulty
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 1 OIL QUANTITY INDICATION INOP ON ENG ECAM SYSTEM PAGE.  OIL PRESSURE AND TEMP NORMAL ENG 1.  REPLACED OIL QUANTITY TRANSMITTER.  RPLC XMTR DID NOT CORRECT PROBLEM.  CHECKED WIRING REF WDM79- 36-01.  NO FAULTS FOUND WHILE SHAKING WIRES INSPECTED TB 1851VT ON THE 85VU SHELF NO DEFECTS NOTED.  REPLACED SDAC1 REF AMM.  NR 1 ENG OIL QUANTITY INDICATION NORMAL.
